Reference priors for exponential families

被引:12
作者
Gutiérrez-Peña, E [1 ]
Rueda, R [1 ]
机构
[1] Univ Nacl Autonoma Mexico, IIMAS, Dept Probabilidad & Estadist, Mexico City 01000, DF, Mexico
关键词
affine dual foliations; Bayesian inference; cut; natural exponential family; quadratic variance function; reference prior;
D O I
10.1016/S0378-3758(01)00281-6
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Reference analysis, introduced by Bernardo (J. Roy. Statist. Soc. 41 (1979) 113) and further developed by Berger and Bernardo (On the development of reference priors (with discussion). In: J.M. Bernardo, J.O. Berger, A.P. Dawid, A.F.M. Smith (Eds.), Bayesian Statistics, Vol. 4, Clarendon Press, Oxford, pp. 35-60), has proved to be one of the most successful general methods to derive noninformative prior distributions. In practice, however, reference priors are typically difficult to obtain. In this paper we show how to find reference priors for a wide class of exponential family likelihoods. (C) 2001 Elsevier Science B.V. All rights reserved.
引用
收藏
页码:35 / 54
页数:20
相关论文
共 50 条
[41]   ROBUST PREDICTIVE-DISTRIBUTIONS FOR EXPONENTIAL-FAMILIES [J].
BASU, A ;
HARRIS, IR .
BIOMETRIKA, 1994, 81 (04) :790-794
[42]   Total positivity properties of the bivariate diagonal natural exponential families [J].
Lu, IL ;
Richards, D .
STATISTICS & PROBABILITY LETTERS, 1996, 26 (02) :119-124
[43]   Trace of the Variance-Covariance Matrix in Natural Exponential Families [J].
Ben Arab, Taher ;
Masmoudi, Afif ;
Zribi, Mourad .
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2015, 44 (06) :1241-1254
[45]   EXPONENTIAL-FAMILIES OF STOCHASTIC-PROCESSES AND LEVY PROCESSES [J].
KUCHLER, U ;
SORENSEN, M .
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 1994, 39 (02) :211-237
[46]   Wavelet shrinkage for natural exponential families with quadratic variance functions [J].
Antoniadis, A ;
Sapatinas, T .
BIOMETRIKA, 2001, 88 (03) :805-820
[47]   Heisenberg-Weyl Lie algebra and natural exponential families [J].
Mohammed, Zarai .
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2007, 10 (02) :293-301
[48]   First passage times on zero and one and natural exponential families [J].
Kokonendji, CC .
STATISTICS & PROBABILITY LETTERS, 2001, 51 (03) :293-298
[49]   Bayesian reference analysis for the Poisson-exponential lifetime distribution [J].
Tomazella, Vera L. D. ;
Cancho, Vicente G. ;
Louzada, Francisco .
CHILEAN JOURNAL OF STATISTICS, 2013, 4 (01) :99-113
[50]   Bayesian analysis of finite mixture models of distributions from exponential families [J].
M. J. Rufo ;
J. Martín ;
C. J. Pérez .
Computational Statistics, 2006, 21 :621-637